Home The Book Dr Articles Products Message Boards Journal Articles Search Our Surveys Surgery ESWT Dr Messages Find Good Drs video

piroxicam and relief

Posted by Bruce on 7/01/99 at 00:00 (008420)

Hello, I have had PF for about 5 years with the pain located in the arch rather than towards the heel. After 3 pr. of custom orthotics and 2 pods. I found no releif. For the past month I have been taking piroxicam and I seem to be getting relief. I wonder if this has helped other sufferers ? TIA , Bruce

Re: piroxicam and relief

suzi on 7/01/99 at 00:00 (008421)

Bruce, are you rubbing the prioxicam on your feet or taking it orally???



Re: piroxicam and relief

Jane on 7/02/99 at 00:00 (008438)

Piroxicam didn't help me at all but my Dr. switched me to Lodine which did give me some relief.

Re: piroxicam and relief

Carol E. on 7/02/99 at 00:00 (008447)

I have done some reading about the NSAID Piroxicam and although it can be a powerful painkiller, it is pretty bad on your stomach so it can now be used in a special cream that a druggist mixes up for you. You then rub a tiny bit of the cream on your foot and don't have to suffer the consequences of it ruining your stomach. They say it works great! There have been many posts about it during the past month. You might want to read back a ways, so you know what to ask your doctor for. I can't wait to get some myself. Good luck!

Re: piroxicam and relief

suzi on 7/01/99 at 00:00 (008421)

Bruce, are you rubbing the prioxicam on your feet or taking it orally???



Re: piroxicam and relief

Jane on 7/02/99 at 00:00 (008438)

Piroxicam didn't help me at all but my Dr. switched me to Lodine which did give me some relief.

Re: piroxicam and relief

Carol E. on 7/02/99 at 00:00 (008447)

I have done some reading about the NSAID Piroxicam and although it can be a powerful painkiller, it is pretty bad on your stomach so it can now be used in a special cream that a druggist mixes up for you. You then rub a tiny bit of the cream on your foot and don't have to suffer the consequences of it ruining your stomach. They say it works great! There have been many posts about it during the past month. You might want to read back a ways, so you know what to ask your doctor for. I can't wait to get some myself. Good luck!